# SDR AALA202101069009

- Difficulty date: January 5, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N993AN
- Make and model: Airbus A321-231
- Aircraft serial: 7188
- Aircraft time: 12,655 hours, 4,792 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: No Test
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT FLIGHT ATTENDANTS FLASHLIGHT WONT TEST, AFT GALLEY.  CHECKED AND REPLACED BATTERY PACK AT AFT GALLEY LEFT FLIGHT ATTENDANTS SEAT, PER CMM 25-60-13.
